MathSciNet Relay Station
MathSciNet bibliographic data
MR206725 47.25 (22.65)
Brainerd, B.; Edwards, R. E. Linear operators which commute with translations. I. Representation theorems. J. Austral. Math. Soc. 6 1966 289–327.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement